Exact boundary controllability on a tree-like network of nonlinear planar Timoshenko beams

Beitrag in einer Fachzeitschrift
(Originalarbeit)


Details zur Publikation

Autorinnen und Autoren: Leugering G, Li T, Gu Q
Zeitschrift: Chinese Annals of Mathematics. Series B
Verlag: Springer Verlag
Jahr der Veröffentlichung: 2017
Band: 38
Heftnummer: 3
Seitenbereich: 711-740
ISSN: 1860-6261


Abstract


This paper concerns a system of equations describing the vibrations of a planar network of nonlinear Timoshenko beams. The authors derive the equations and appropriate nodal conditions, determine equilibrium solutions and, using the methods of quasilinear hyperbolic systems, prove that for tree-like networks the natural initial-boundary value problem admits semi-global classical solutions in the sense of Li [Li, T. T., Controllability and Observability for Quasilinear Hyperbolic Systems, AIMS Ser. Appl. Math., vol 3, American Institute of Mathematical Sciences and Higher Education Press, 2010] existing in a neighborhood of the equilibrium solution. The authors then prove the local exact controllability of such networks near such equilibrium configurations in a certain specified time interval depending on the speed of propagation in the individual beams.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Leugering, Günter Prof. Dr.
Lehrstuhl für Angewandte Mathematik


Einrichtungen weiterer Autorinnen und Autoren

Fudan University / 复旦大学


Zitierweisen

APA:
Leugering, G., Li, T., & Gu, Q. (2017). Exact boundary controllability on a tree-like network of nonlinear planar Timoshenko beams. Chinese Annals of Mathematics. Series B, 38(3), 711-740. https://dx.doi.org/10.1007/s11401-017-1092-7

MLA:
Leugering, Günter, Tatsien Li, and Qilong Gu. "Exact boundary controllability on a tree-like network of nonlinear planar Timoshenko beams." Chinese Annals of Mathematics. Series B 38.3 (2017): 711-740.

BibTeX: 

Zuletzt aktualisiert 2018-09-11 um 13:50